# SDR YTRR096995

- Difficulty date: June 11, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N239RA
- Make and model: Bell 206B-3
- Aircraft serial: 4039
- Aircraft time: 4,234 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2549170
- Part serial: BR45063
- Condition: Failed
- Location: Engine
- Part time: 126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GOVERNOR WAS INSTALLED AND AFTER 126.2 HRS N2 COULD NOT BE ADJUSTED ABOVE 97 PERCENT.
